Sex and Deca

Discussion in 'Steroid Forum' started by boo2you, May 4, 2007.

  1. #1
    boo2you

    boo2you Junior Member

    Hi- Weird question but thought someone here might have a thought on it. My boyfriend is a bodybuilder and hasn't taken any steroids since we have been together until now. He started on Deca injections about six weeks ago and since then MY face has broken out- I've never had a problem with acne even as a teenager. My skin is ALWAYS clear except for the occasional zit.- And this acne is deep stuff- like what you would try Accutane for- Do you think it's possible that his steroids are causing my face to break out- the only way they could be communicated to me is through sex obviously, but is that even possible?! Help!! (Someone with an honest answer please- I know this could be bad news for bodybuilders everywhere- your girlfriends might run...) Help! Thanks.
     
  2. #2
    dennis

    dennis Member

    no way is his use contributing to your acne.
     
  3. #3
    Selene

    Selene Junior Member


    his steroid useage will not and cannot affect you, it is not carried through the ejaculate

    perhaps you are having hormone issues, change in diet, wash face with anti bacterial soap
    and do not touch face with hands
     
  4. #4
    dennis

    dennis Member

    Better enjoy the sex while you can if he is on just deca by itself !
     
  5. #5
    MaxRep

    MaxRep Member

    Nobody's wife or girlfriend is running because your skin breakout is something specific to you. There's no physiological way for enough deca to give you acne, to be transmitted through semen to you.

    And since it's Deca he's taking, I've known plenty of women on low dose Deca and as Deca doesn't form DHT and is a very weak androgen, even injecting it themselves, they don't generally break out.

    You'll have to look elsewhere for something to blame.

    Best regards,
    MaxRep
     
  6. #6
    advanced-stealth

    advanced-stealth Junior Member

  7. #7
    boo2you

    boo2you Junior Member

    Thanks for the input!
     
  8. #8
    jsupstarz

    jsupstarz Junior Member

    Thanks for the input too lol
     
  9. #9
    bigcountry76

    bigcountry76 Junior Member

    i was thinking it was from all the sweaty dirty sex. but since it deca alone maybe you aren't having any sex or it hasn't fully kicked in it... [:eek:)]
     
  10. #10
    jsupstarz

    jsupstarz Junior Member

    word !!!!!!!!!!!!!!!!!!!!
     
  11. #11
    ironaddict69

    ironaddict69 Junior Member

    yeeeeeah how long has he been on just deca? i hope you tell him he needs to add test, unless you want him losing interest in you altogether.
     
  12. #12
    novicebb

    novicebb Junior Member

    What is he squirting his jizz on ya? Nah just joking. You sure you are not the one taking AAS?
     
  13. #13
    ironaddict69

    ironaddict69 Junior Member

    watch guys, next thing shell be like "no! im not taking them! my boyfriend is, but he makes me take these hexagon pink pills everynight, he says they help you sleep!" :rolleyes:
     
  14. #14
    dennis

    dennis Member

    My wife gets the little blue ones about 2 hours before bedtime !
     
  15. #15
    ironaddict69

    ironaddict69 Junior Member

    ahah which ones do you slip her!? my dbols are blue actually.
     
  16. #16
    dennis

    dennis Member

    bd vars are blue:cool:
     
  17. #17
    boo2you

    boo2you Junior Member

    Thanks everyone- I don't know a lot about steroids. That doesn't make me stupid. Just uninformed. Ya'll are sort of a bunch of jerks. Just keep the stereotype going...
     
  18. #18
    HDH

    HDH Active Member

    [:eek:)]

    HDH
     
  19. #19
    ironaddict69

    ironaddict69 Junior Member

    seriously, i know your not stupid. your smart for coming here and askign were totally kidding.
    but it is pretty much impossible. most girls are clueless about steroids and just use what they hear on tv, and THAT IS STUPID.:mad:
     
  20. #20
    jsupstarz

    jsupstarz Junior Member

    Yes this is true mr ironad... sir:D
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.